# SDR CALA9801384

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Cards
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT MOVE ABOVE THE OFF POSITION AFTER TAKEOFF.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE GEAR HANDLE RAISED.  MAINTENANCE REMOVED AND REPLACED THE M990 AND M991 LOGIC CARDS IAW MM 32-09-20.  OPERATION OF THE LANDING GEAR CONTROL LEVER LOCK SOLENOID WAS CHECKED IAW MM 32-31-31 AND ALL TESTED NORMAL.
